| Texto completo | |
| Autor(es): |
Shahidi, M.
;
Barros, L. C.
;
Esmi, E.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | INFORMATION SCIENCES; v. 691, p. 17-pg., 2024-11-13. |
| Resumo | |
In this paper, we deal with linear fuzzy partial differential equations (FPDEs) whose solutions correspond to A-linearly correlated fuzzy processes. More precisely, we investigate general second-order linear fuzzy partial differential equations and provide solutions for two essential cases: the fuzzy advection equation and the fuzzy wave-like equation with fuzzy velocity terms. One of the advantages of our approach is that these FPDEs can be converted into a classical system of partial differential equations (PDEs). Thus, any suitable and appropriate method to solve PDEs can be applied to solve this classical system and, eventually leading to the derivation of a fuzzy solution. Finally, we provide some examples to demonstrate our results. (AU) | |
| Processo FAPESP: | 20/09838-0 - BI0S - Brazilian Institute of Data Science |
| Beneficiário: | João Marcos Travassos Romano |
| Modalidade de apoio: | Auxílio à Pesquisa - Programa Centros de Pesquisa Aplicada |
| Processo FAPESP: | 22/00196-1 - Equações diferenciais fuzzy com derivadas interativas em escalas temporais |
| Beneficiário: | Mina Shahidi |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |